• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
intex
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
PM-Ace-Labs
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
sunrise2
PHARMAHGH1
kinglab
ganabol2
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
azteca
granabolic1
napsgear-210x65
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
UGFREAK-banner-PM
advertise1
yms-GIF-210x65-SB
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

LOWER LEGS GETTING DARK......

JETHRO TULL

FOUNDING Member / Featured Member / Verified Custo
Featured Member
Kilo Klub Member
Registered
Verified Customer
Joined
Jun 5, 2002
Messages
8,481
I HAD vericose viens removed a couple summers ago. upper thigh and lower legs. Now my left leg is getting a dark mottled appearance from the knee down.
Questions: do you know of any meds that can get rid of the dark stuff....like freckles and and have any of you guys had this done?
 
That seems strange bro

I really haven't been exposed to many people who have gotten that done. Does it look like bruising or large freckles? I haven't heard of anything that cna remove freckles and such. Good luck.
 
I may be totally wrong but isnt Retina A supposed to help your skin a little for this problem. I dunno I just remember seeing somewhere that in a study and that it also helps wrinkles along with acne good luck. MM
 
The skin on the shin of my left leg is like bruising and.....

some of it is freckled in appearance. But, they are not freckles....just sorta mottled and of course I am getting more vericose veins. When I get on stuff I retain water in the ankles which I am sure contributes to the problem.
Massmonster: I'll try the retin- A.....thanks.
 
JETHRO-

What does the Dr say about it?
Not that they ever know anything...
 
YEAH, I SUPPOSE I SHOULD ASK ONE OF THOSE BASTARDS! HAHAHA

I'LL GET A HOLD OF MY SURGEON AND FIND OUT WHAT THE DEAL IS.....PROBLEM IS THEY USUALLY WANT TO SEE YOU AND CHARGE A GUY. [AND THEN TELL YOU THERE ISN'T MUCH YOU CAN DO! HAHAAHA....] I WAS ONCE TOLD BY A DOC THAT TESTOSTERONE INJECTIONS DIDN'T WORK FOR BODYBUILDING......HMMMM.:)
IT WOULD PROBABLY BE FOR THE BEST THOUGH, MIKES.....I CALL.
 
bro, you may want to do some searching around on the net and see if you can find some medical sites that may help or even some type of specialist aside from the Doc your already talking to. cuz like MikeS said. there are some seriously educated idiots out there in the medical field. I'd just get a second opinion no matter what it is that you do. but for a quick fix, you may want to get in the tanning bed. it may help hide the discoloration a little. but then again that may not be all that great for the skin. either way bro, I hope you get shit figured out. and make sure to let me know what you find out. I'm curious to know incase I hear of this again some day. take care bro.
good luck and be safe....

bigger....
 
BIGGER....THANKS AND I'LL LET YOU GUYS KNOW....

I'D LIKE TO COMPETE AGAIN SOMEDAY...THAT'S THE REASON I HAD THE VERICOSE VEINS REMOVED IN THE FIRST PLACE. I'D BE COOL IF MY LEGS WEREN'T ALL BRUISED LOOKING! HAHAHA....I'LL GET ON IT.
 
THANKS, CH!..........HEH, HEH, THAT MUST MEAN I STILL HAVE A LIVER!!!

HOW IS WEDDED BLISS? I HOPE ALL IS GOING GLORIOUSLY!:D
 
My Dad had blood clots in his legs years ago. There were operations and such to get them out, and it worked. However, to this day, his left leg is mostly purple. There is nothing he can do about it, and it looks real gross. I think his might have to do with blood vessles being forced out to the surface of the skin, and they just kinda stayed there. Not sure if it's related. Sorry for not having good advice. Good luck.
 
Re: The skin on the shin of my left leg is like bruising and.....

JETHRO TULL said:
some of it is freckled in appearance. But, they are not freckles....just sorta mottled and of course I am getting more vericose veins. When I get on stuff I retain water in the ankles which I am sure contributes to the problem.
Massmonster: I'll try the retin- A.....thanks.
I'm going to try some retin-A for "just under surface" bruises (huge ugly ones on biceps) and found http://www.horizondrugs.com/?af=1&fd=retin-a to be BEST PRICE!

I tend to get bloated from gear but just tried 1/2 tab letrozole (1+g TNE/wk) and NO BLOAT! Bloat bothers me the most because my BP goes whacky.

xcel
 
THANKS EXCEL.....

THAT MUST BE ARIMIDEX YOU'RE TALKING ABOUT,,,,I JUST STARTED SOME OF THAT.

HOPE IT HELPS...MY PRESSURE TENDS TO BE ELEVATED TOO.

STEVE: MY MOM HAS A TON OF VERICOSE VEINS AND THE LEGS ARE BLACK AND BLUE.....INHERITED I GUESS.
 
Re: THANKS EXCEL.....

JETHRO TULL said:
THAT MUST BE ARIMIDEX YOU'RE TALKING ABOUT,,,,I JUST STARTED SOME OF THAT.

HOPE IT HELPS...MY PRESSURE TENDS TO BE ELEVATED TOO.

STEVE: MY MOM HAS A TON OF VERICOSE VEINS AND THE LEGS ARE BLACK AND BLUE.....INHERITED I GUESS.
Generic Name - Trade Name
letrozole - - - - - femara
anastrozole - - - arimidex

Letrozole seems to work MUCH BETTER than anastrozole - for me anyways!

xcel
 

Staff online

  • K1
    Blue-Eyed Devil

Forum statistics

Total page views
565,965,732
Threads
136,704
Messages
2,809,679
Members
160,825
Latest member
WSM
NapsGear
HGH Power Store email banner
yourdailyvitamins
Prowrist straps store banner
infinity
FLASHING-BOTTOM-BANNER-210x131
raws
Savage Labs Store email
Syntherol Site Enhancing Oil Synthol
aqpharma
yms-GIF-210x131-Banne-B
hulabs
ezgif-com-resize-2-1
MA Research Chem store banner
MA Supps Store Banner
volartek
Keytech banner
musclechem
Godbullraw-bottom-banner
Injection Instructions for beginners
Knight Labs store email banner
3
YMS-210x131-V02
YMS-210x131-V02
Back
Top